![]() |
Volumn 85, Issue 17, 2000, Pages 3552-3555
|
Robustness and diffusion of pointer states
|
Author keywords
[No Author keywords available]
|
Indexed keywords
DEGREES OF FREEDOM (MECHANICS);
DIFFUSION;
EIGENVALUES AND EIGENFUNCTIONS;
MARKOV PROCESSES;
MATHEMATICAL TRANSFORMATIONS;
NONLINEAR EQUATIONS;
PROBABILITY DISTRIBUTIONS;
WAVE EQUATIONS;
GALILEAN TRANSFORMATIONS;
GAUSSIAN WAVE FUNCTIONS;
LANGEVIN EQUATIONS;
MARKOVIAN MASTER EQUATION;
QUANTUM STATE DIFFUSION;
QUANTUM THEORY;
|
EID: 0043001225
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevLett.85.3552 Document Type: Article |
Times cited : (62)
|
References (29)
|